IMAGES IN VASCULAR SURGERY
Year : 2015  |  Volume : 2  |  Issue : 2  |  Page : 84-85

Warfarin - induced Tracheobronchial Calcification


1 Department of Medicine, Dr. R. M. L. Hospital, New Delhi, India
2 Department of Medicine, Medical College, Kolkata, India

Correspondence Address:
Dr. Krishnarpan Chatterjee
Department of Medicine, Dr. R. M. L. Hospital, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-0820.161950

Rights and Permissions

Tracheobronchial calcification can be seen normally in the elderly. Warfarin therapy leads to calcification at an early age. We present a 35-year-old man whose chest X-ray showed prominent calcification.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1513    
    Printed60    
    Emailed0    
    PDF Downloaded50    
    Comments [Add]    
    Cited by others 1    

Recommend this journal